next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 751-759, October 2007




A NEW HILBERT-TYPE INTEGRAL INEQUALITY

AND ITS REVERSE


BY


ZITIAN XIE AND ZHENG ZENG




Abstract. In this paper, by estimating the weight function, we give a new Hilbert-type integral inequality with a best constant factor. The reverse form and some applications are considered.

-------------------------

Received July 9, 2006; revised March 1, 2007.

AMS Subject Classification. 26D15.

Key words. Hilbert-type integral inequality, weight function, H$ \ddot{o}$lder's inequality.